American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47.48) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] James S. Howland. Spectral concentration and virtual poles. II . Trans. Amer. Math. Soc. 162 (1971) 141-156. MR 0283618.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Sue-chin Lin. Wave operators and similarity for generators of semigroups in Banach spaces . Trans. Amer. Math. Soc. 139 (1969) 469-494. MR 0240667.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] J. M. Freeman. Perturbations of the shift operator . Trans. Amer. Math. Soc. 114 (1965) 251-260. MR 0172116.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Walter A. Strauss. Scattering for hyperbolic equations . Trans. Amer. Math. Soc. 108 (1963) 13-37. MR 0192185.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1